# SDR SWIA2014061838209

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 27,256 hours, 22,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RT MAIN GEAR SHOWED AMBER.  CYCLED GEAR ONCE AND RT MAIN GEAR SHOWED DOWN AND LOCKED.  R & R RT MAIN GEAR UPLOCK PROXIMITY SENSOR IAW AMM.  NO FURTHER DEFECTS NOTED.
